Integral Equations and their Relationship to Differential Equations with Initial Conditions

Volume 1, Issue 1, Article 3 - 2016

Authors: Mostefa Nadir;Somia Guechi

Copyright © 2016 . This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 Download PDF File

 Share on GOOGLE+  Share on Twitter  Share on LinkedIn Open XML File

Abstract

Integral and differential equations have a fundamental importance in the functional analysis and the practice problems, and many domains of scientific research. However, the resolution of differential equations with constant coefficients is easy, but the resolution of these equations with variable coefficients is practically difficult or impossible in more part of the cases. This work present a analytical method which it transform a differential equations with initial conditions to a Volterra equations of second kind, efficient methods for approximate numerical solution of these equations, the analysis of the existence of their solutions, and the convergence of the error.

How To Cite This Article

@article{Nadir_2016, doi = {10.31559/glm2016.1.1.3}, url = {https://doi.org/10.31559%2Fglm2016.1.1.3}, year = 2016, month = {aug}, publisher = {Refaad for Studies and Research}, volume = {1}, number = {1}, author = {Mostefa Nadir and Somia Guechi}, title = {Integral Equations and their Relationship to Differential Equations with Initial Conditions}, journal = {General Letters in Mathematics} }
Nadir, M., & Guechi, S. (2016). Integral Equations and their Relationship to Differential Equations with Initial Conditions. General Letters in Mathematics, 1(1). doi:10.31559/glm2016.1.1.3
[1]M. Nadir and S. Guechi, “Integral Equations and their Relationship to Differential Equations with Initial Conditions,” General Letters in Mathematics, vol. 1, no. 1, Aug. 2016.
Nadir, Mostefa, and Somia Guechi. “Integral Equations and Their Relationship to Differential Equations with Initial Conditions.” General Letters in Mathematics 1, no. 1 (August 1, 2016). doi:10.31559/glm2016.1.1.3.